# SDR A6WA201441492

- Difficulty date: April 29, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE BEHIND RT WING LE TRANSITION PANEL 620ML IS CRACKED ON OTBD CORNER.  R & R WITH SERVICEABLE PART IAW SRM 51-40-11, 51-24-16 & 51-42-13.
